RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2015, Volume 23, Number 2, Pages 72–75 (Mi timb243)  

Periodic groups saturated with finite simple groups

D. V. Lytkinaa, V. D. Mazurovb

a Siberian State University of Telecommunications and Informatics, Novosibirsk
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: Let $\mathfrak{M}$ be a set of groups. We say that a group $G$ is saturated with the groups of $\mathfrak{M}$, if every finite subgroup of $G$ lies in a subgroup isomorphic to a group of $\mathfrak{M}$. We give a short survey on results about groups saturated with different sets of finite simple non-abelian groups.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-90013_Бел_а


Full text: PDF file (258 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 02.11.2015

Citation: D. V. Lytkina, V. D. Mazurov, “Periodic groups saturated with finite simple groups”, Tr. Inst. Mat., 23:2 (2015), 72–75

Citation in format AMSBIB
\Bibitem{LytMaz15}
\by D.~V.~Lytkina, V.~D.~Mazurov
\paper Periodic groups saturated with finite simple groups
\jour Tr. Inst. Mat.
\yr 2015
\vol 23
\issue 2
\pages 72--75
\mathnet{http://mi.mathnet.ru/timb243}


Linking options:
  • http://mi.mathnet.ru/eng/timb243
  • http://mi.mathnet.ru/eng/timb/v23/i2/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:135
    Full text:45
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020